Show simple item record

dc.contributor.authorJha, Saurabh
dc.contributor.authorRiess, Adam G.
dc.contributor.authorKirshner, Robert P.
dc.date.accessioned2019-09-25T14:14:11Z
dc.date.issued2007
dc.identifier.citationJha, Saurabh, Adam G. Riess, and Robert P. Kirshner. 2007. “Improved Distances to Type Ia Supernovae with Multicolor Light‐Curve Shapes: MLCS2k2.” The Astrophysical Journal 659 (1): 122–48. https://doi.org/10.1086/512054.
dc.identifier.issn0004-637X
dc.identifier.issn1538-4357
dc.identifier.urihttp://nrs.harvard.edu/urn-3:HUL.InstRepos:41399953*
dc.language.isoen_US
dc.publisherAmerican Astronomical Society
dash.licenseLAA
dc.titleImproved Distances to Type Ia Supernovae with Multicolor Light‐Curve Shapes: MLCS2k2
dc.typeJournal Article
dc.description.versionAccepted Manuscript
dc.relation.journalThe Astrophysical Journal
dash.depositing.authorKirshner, Robert P.::0f07c3b6230f5e5a42326bcba12a1795::600
dc.date.available2019-09-25T14:14:11Z
dash.workflow.comments1Science Serial ID 97579
dc.identifier.doi10.1086/512054
dash.source.volume659;1
dash.source.page122-148


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record